# SDR FDKA200611308

- Difficulty date: November 2, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N804LR
- Make and model: Dhav DHC8102
- Aircraft serial: 324
- Aircraft time: 29,391 hours, 37,079 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FDM 6195 PWM-JFK (0450 PHX LCL) ABORTED TAKEOFF DUE TO NR 1 ENGINE OIL PRESSURE LIGHT.  CONTRACT MX SERVICED NR 1 ENGINE OIL.  NO FURTHER DEFECTS NOTED.
